# SDR CA100817015

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING TAKEOFF ROLL, A LOUD NOISE WAS HEARD FOLLOWED BY A HIGH PITCHED NOISE.  THE ACFT HAD A SUDDEN YAW TO THE LT.  TAKEOFF WAS ABORTED. ACFT WAS TOWED FOR EXAMINATION.
